# SDR ABXA9600167

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181N
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT FUSELAGE FRAME AT FS 718 CRACKED FROM THE FORWARD BOLT HOLE UP TO AND BEYOND A PREVIOUS REPAIR.  REPLACED FUSELAGE FRAME IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-3 AND 51-30-5.
